Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac start-up side effects, dosage, etc.

Posted by jessers11581 on April 22, 2006, at 14:17:52

In reply to Re: Prozac start-up side effects, dosage, etc. jessers11581, posted by blueberry on April 22, 2006, at 13:59:38

Thanks for the responses everyone! I am currently taking 20 mg. of the Prozac...is that too much? Also, I should mention that I'm beginning to feel actual withdrawal effects (brain zaps, dizziness, etc.), which I'm guessing must be from stopping the Cymbalta. I didn't expect that, seeing as how I AM taking another antidepressant. But maybe Prozac is so different from Cymbalta in terms of its effects that it is like starting from scratch. Anyway, I think I'm going to stay at this dose for awhile and see how things go. Keep me posted on any other thoughts you may have! :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[635867]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jessers11581 thread:635646
URL: http://www.dr-bob.org/babble/20060417/msgs/635867.html